MedicGo
Hypersensitivity reaction to sulfasalazine with severe hepatotoxicity.
Metadata
Journalgastroenterology17.373Date
1978-Jul
Type
Journal Article
Case Report
Volume
1978-Jul / 75 : 95-9
Author
Sotolongo RP 1, Neefe LI , Rudzki C , Ishak KG
Affiliation

No Data

Doi
Not Found
PMIDMESH
Adult
Chemical and Drug Induced Liver Injury
Drug Hypersensitivity
Female
Humans
Inflammatory Bowel Diseases
Liver
Sulfasalazine
Abstract
Sulfasalazine hepatotoxicity has been poorly documented in the literature. We report a case of a young female with inflammatory bowel disease who developed severe hepatotoxicity as part of a systemic hypersensitivity reaction to sulfasalazine. The clinical, biochemical, and histopathological features resemble those of sulfonamide-induced hepatic injury. Although rare, our case as well as previous reports indicate the serious nature of the illness.
Fav
Like
Download
Share
Export
Cite
17.4
Gastroenterologygastroenterology
Metadata
LocationUnited States
FromW B SAUNDERS CO-ELSEVIER INC

No Data

© 2017 - 2020 Medicgo
Powered by some medical students